# SDR 757BJ0012

- Difficulty date: January 17, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N757BJ
- Make and model: Boeing 757236
- Aircraft serial: 22176
- Aircraft time: 49,171 hours, 22,892 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN STRINGER 29 (BL 0) FROM BS 418 TO BS 426.5.  REPLACED SECTION OF STRINGER PER SRM 51-10-00 AND BOEING DRAWING 141N3270.
